# SDR 99ZZZX1950

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N362AL
- Make and model: Bell 206L-3
- Aircraft serial: 51471
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,353 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND CORROSION AND DEBONDING AT SKIN/SPAR BENEATH LOWER GRIP FINGER DOUBLER.
